I'm currently getting the Allergen immunotherapy. i was on my maintenance dose, but then i had an allergic reaction and went to the ER and ended up being allergic to the prednisone they gave me. i didn't get my shots for about a month. When I finally went it to get the shots the nurses put me back on my original diluted starting dose. Since then i have been becoming allergic to all the food i eat. first it was cheap packaged food, the all fruit, then all stuff with wheat and corn in to. just yesterday i had a coffee in the morning but by night time i had another coffee and was allergic. last night i was brushing my teeth and had to go to the ER because i reacted to my toothpaste.
this whole thing is scary and all these reactions cause my throat to swell almost shut.
my question is, is this happening because I got switched back to the lowest dose?
I've never had food allergies before. only after they stopped giving me my maintenance dose and put me on the lower one. all i can eat now is plain chicken. any help would be great!View Thread